RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 4(202), Pages 223–224 (Mi umn3507)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Local properties of pseudodifferential operators with double involutive characteristics

P. R. Popivanov


Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:4, 263–264

Bibliographic databases:

MSC: 47G30, 35H10, 35J05, 35B65
Received: 15.11.1976

Citation: P. R. Popivanov, “Local properties of pseudodifferential operators with double involutive characteristics”, Uspekhi Mat. Nauk, 33:4(202) (1978), 223–224; Russian Math. Surveys, 33:4 (1978), 263–264

Citation in format AMSBIB
\Bibitem{Pop78}
\by P.~R.~Popivanov
\paper Local properties of~pseudodifferential operators with~double
involutive characteristics
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 4(202)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn3507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=510685}
\zmath{https://zbmath.org/?q=an:0395.35087|0412.35098}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 4
\pages 263--264
\crossref{https://doi.org/10.1070/RM1978v033n04ABEH002507}


Linking options:
  • http://mi.mathnet.ru/eng/umn3507
  • http://mi.mathnet.ru/eng/umn/v33/i4/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:143
    Full text:76
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020